Previous |  Up |  Next

Article

Keywords:
stochastic integral; Kurzweil-Henstock; convergence theorem
Summary:
The Kurzweil-Henstock approach has been successful in giving an alternative definition to the classical Itô integral, and a simpler and more direct proof of the Itô Formula. The main advantage of this approach lies in its explicitness in defining the integral, thereby reducing the technicalities of the classical stochastic calculus. In this note, we give a unified theory of stochastic integration using the Kurzweil-Henstock approach, using the more general martingale as the integrator. We derive Henstock's Lemmas, absolute continuity property of the primitive process, integrability of stochastic processes and convergence theorems for the Kurzweil-Henstock stochastic integrals. These properties are well-known in the classical (non-stochastic) integration theory but have not been explicitly derived in the classical stochastic integration.
References:
[1] Chew, T. S., Lee, P. Y.: Nonabsolute integration using Vitali covers. N. Z. J. Math. 23 (1994), 25-36. MR 1279123 | Zbl 0832.26005
[2] Chew, T. S., Toh, T. L., Tay, J. Y.: The non-uniform Riemann approach to Itô's integral. Real Anal. Exch. 27 (2002), 495-514. MR 1922665 | Zbl 1067.60025
[3] Chung, K. L., Williams, R. J.: Introduction to Stochastic Integration, 2nd edition. Birkhäuser Boston (1990). MR 1102676
[4] Henstock, R.: The efficiency of convergence factors for functions of a continuous real variable. J. Lond. Math. Soc. 30 (1955), 273-286. DOI 10.1112/jlms/s1-30.3.273 | MR 0072968 | Zbl 0066.09204
[5] Henstock, R.: Lectures on the Theory of Integration. World Scientific Singapore (1988). MR 0963249 | Zbl 0668.28001
[6] Henstock, R.: The General Theory of Integration. Clarendon Press Oxford (1991). MR 1134656 | Zbl 0745.26006
[7] Henstock, R.: Stochastic and other functional integrals. Real Anal. Exch. 16 (1991), 460-470. MR 1112038 | Zbl 0727.28013
[8] Hitsuda, M.: Formula for Brownian partial derivatives. Publ. Fac. of Integrated Arts and Sciences Hiroshima Univ. 3 (1979), 1-15.
[9] Lee, P. Y., Výborný, R.: The Integral: An Easy Approach after Kurzweil and Henstock. Cambridge University Press Cambridge (2000). MR 1756319
[10] Lee, T. W.: On the generalized Riemann integral and stochastic integral. J. Aust. Math. Soc. 21 (1976), 64-71. DOI 10.1017/S144678870001692X | MR 0435334 | Zbl 0314.28009
[11] Marraffa, V.: A descriptive characterization of the variational Henstock integral. Proceedings of the International Mathematics Conference in honor of Professor Lee Peng Yee on his 60th Birthday, Manila, 1998. Matimyás Mat. 22 (1999), 73-84. MR 1770168
[12] McShane, E. J.: Stochastic Calculus and Stochastic Models. Academic Press New York (1974). MR 0443084 | Zbl 0292.60090
[13] Mouldowney, P.: A General Theory of Integration in Function Spaces. Pitman Research Notes in Math. 153. Longman Harlow (1987).
[14] Nualart, D.: The Malliavin Calculus and Related Topics. Springer New York (1995). MR 1344217 | Zbl 0837.60050
[15] Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Theory Relat. Fields 78 (1988), 535-581. DOI 10.1007/BF00353876 | MR 0950346 | Zbl 0629.60061
[16] Pardoux, E., Protter, P.: A two-sided stochastic integral and its calculus. Probab. Theory Relat. Fields 76 (1987), 15-49. DOI 10.1007/BF00390274 | MR 0899443 | Zbl 0608.60058
[17] Pop-Stojanovic, Z. R.: On McShane's belated stochastic integral. SIAM J. Appl. Math. 22 (1972), 87-92. DOI 10.1137/0122010 | MR 0322954 | Zbl 0243.60035
[18] Protter, P.: A comparison of stochastic integrals. Ann. Probab. 7 (1979), 276-289. DOI 10.1214/aop/1176995088 | MR 0525054 | Zbl 0404.60062
[19] Protter, P.: Stochastic Integration and Differential Equations. Springer New York (1990). MR 1037262 | Zbl 0694.60047
[20] Revuz, D., Yor, M.: Continuous Martingales and Brownian Motion, 2nd edition. Springer Berlin (1994). MR 1303781
[21] Skorohod, A. V.: On a generalisation of a stochastic integral. Theory Probab. Appl. 20 (1975), 219-233. MR 0391258
[22] Stratonovich, R. L.: A new representation for stochastic integrals and equations. J. SIAM Control 4 (1966), 362-371. DOI 10.1137/0304028 | MR 0196814
[23] Toh, T. L., Chew, T. S.: A Variational Approach to Itô's Integral. Proceedings of SAP's 98, Taiwan. World Scientific Singapore (1999), 291-299. MR 1819215
[24] Toh, T. L., Chew, T. S.: The Riemann approach to stochastic integration using non-uniform meshes. J. Math. Anal. Appl. 280 (2003), 133-147. DOI 10.1016/S0022-247X(03)00059-3 | MR 1972197 | Zbl 1022.60055
[25] Toh, T. L., Chew, T. S.: The non-uniform Riemann approach to multiple Itô-Wiener integral. Real Anal. Exch. 29 (2003-2004), 275-290. MR 2061311
[26] Toh, T. L., Chew, T. S.: On the Henstock-Fubini Theorem for multiple stochastic integral. Real Anal. Exch. 30 (2004-2005), 295-310. MR 2127534
[27] Toh, T. L., Chew, T. S.: On Henstock's multiple Wiener integral and Henstock's version of Hu-Meyer theorem. J. Math. Comput. Modeling 42 (2005), 139-149. DOI 10.1016/j.mcm.2004.03.008 | MR 2162393
[28] Toh, T. L., Chew, T. S.: On Itô-Kurzweil-Henstock integral and integration-by-part formula. Czech. Math. J. 55 (2005), 653-663. DOI 10.1007/s10587-005-0052-7 | MR 2153089 | Zbl 1081.26005
[29] Toh, T. L., Chew, T. S.: On belated differentiation and a characterization of Henstock-Kurzweil-Itô integrable processes. Math. Bohem. 130 (2005), 63-73. MR 2128359 | Zbl 1112.26012
[30] Toh, T. L., Chew, T. S.: Henstock's version of Itô's formula. Real Anal. Exch. 35 (2009-2010), 375-3901-20. MR 2683604
[31] Weizsäcker, H., G., G. Winkler: Stochastic Integrals: An introduction. Friedr. Vieweg & Sohn (1990). MR 1062600 | Zbl 0718.60049
[32] Wong, E., Zakai, M.: An extension of stochastic integrals in the plane. Ann. Probab. 5 (1977), 770-778. DOI 10.1214/aop/1176995718 | MR 0448555 | Zbl 0376.60060
[33] Xu, J. G., Lee, P. Y.: Stochastic integrals of Itô and Henstock. Real Anal. Exch. 18 (1992-1993), 352-366. MR 1228401
[34] Yeh, H.: Martingales and Stochastic Analysis. World Scientific Singapore (1995). MR 1412800 | Zbl 0848.60001
[35] Zähle, M.: Integration with respect to fractal functions and stochastic calculus I. Probab. Th. Rel. Fields 111 (1998), 337-374. MR 1640795 | Zbl 0918.60037
Partner of
EuDML logo